Doctor insights on:
Lamictal Drug Interactions
Hv left temporal lobe epilepsy; on 150 mg lamictal n 400 mg tegrator twice daily. Started on 5-htp time release 200mg. Wat's danger, drug interaction?
Tegretol/Lamictal: Those 2 do have a moderate interaction. This combination may cause restlessness, seizures, tremors, slurred speech, staggering walk, and feeling light-headed or fainting. If you take both medications together, tell your doctor if you have any of these symptoms. You may need a dose adjustment or special tests in order to safely take both medications together. ...Read moreSee 1 more doctor answer
Reduction Lamictal: The major interaction of these two drugs is lower Lamictal levels in serum. Other effects of combining these drugs include drowsiness, imbalance, and mental blunting. In general, any way you can be slow down mentally or physically can occur. ...Read moreSee 2 more doctor answers
How long until laduda begins working as lamictal takes forever...also what is its interaction w / tegretol?
Speak w/ your Dr.: I am not sure what dose of Latuda (lurasidone) you are taking, but it may have to be raised if you are not experiencing a response after an adequate duration of a month or longer. Tegretol speeds up the metabolism of Lamictal and lowers its levels. You may experience more dizziness, blurry or double vision and unsteady gait with the combination. ...Read more
I was put on lamictal but am not too sure about it due to the side effects I've read. Is this a good drug for a mood stabilizer?
It is: This is a commonly used mood stabilizer. You are right, it does have many different side effects but for many people it is a life saver, whether it be related to help with mood issues or seizures. You should discuss with your prescribing physician your concerns. Open lines of communication are key to a healthy therapeutic relationship. ...Read more
What can I do about drug induced hepatitus they say it is from lamictal how long does it last and is it painful or am i just being a wimp?
Watchand wait-See Dr: It depends on the severity of your hepatitis and any symptoms. Often, it is simply diagnosed by elevated liver finction tests (lft's), and depending on how high your liver function tests became, will decide any action that need to be taken. Your dr. Should monitor your lft's and decide wether the medication needs to be stopped altogether and or changed, etc. Good luck. ...Read more
Use lamictal many years as mood stabilizer. Very few side effects & no weight gain. Stopped working. What other drug to try w?
Lamictal: It is important to discuss with your physician your recent experience with efficacy involving the lamictal. While your experience may suggest a need for dose adjustment (lamictal levels can be affected by hormonal status, other medications, change in generic manufacturer etc), many times changes in the severity of one's condition related to psychosocial stress is a major factor. ...Read more
- Talk to a doctor live online for free
- Lamictal interactions
- Lamictal alcohol interaction
- Melatonin lamictal interaction
- Ask a doctor a question free online
- Lamictal drug rash
- Lamictal false positive drug test
- Drug interactions suboxone and xanax
- Interactions of vitamins statin drugs
- Talk to a neurologist online